Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Tired! No energy Sheilac

Posted by SLS on December 15, 2016, at 7:17:43

In reply to Wellbutrin Tired! No energy, posted by Sheilac on December 14, 2016, at 14:10:51

> At first I had anxiety on Wellbutrin SR 100mg. Finally, after about 2 weeks the depression lifted and the anxiety went away.
>
> I stopped the Seroquel due to severe tight muscle pain. It was awful.
>
> Then I started feeling a little depressed, so I went up to Wellbutrin SR 150mg. It helped with my depression, but I feel tired. I have ADD, so I was hoping for more energy and concentration.
>
> Will this go away? I don't want to be tired on Wellbutrin. I'm not depressed, but it sucks to not be able to read a book. I need energy & focus. I had to stop taking the Adderall because it irritated my Interstital Cystits.
>
> It's been about 5 days on Wellbutrin SR 150mg.
>
> Any ideas?

Yes.

Wait.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1093519
URL: http://www.dr-bob.org/babble/20161215/msgs/1093527.html